As an Amazon Associate I earn from qualifying purchases.
Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, expectorant to power through mucus, cough suppressant to calm your cough, you’ll get a pain reliever/fever reducer, and nasal decongestants for adults for congestion.

Effective cold & flu symptom relief: dayquil and NyQuil Cold & flu medicine temporarily relieve common cold & flu symptoms.


Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.
3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.


An amazon Brand. Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. This cold relief medicine will help temporarily relieve this symptom.


24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.
From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime relief caplets are formulated to reduce fever, sore throat, body aches, loosen phlegm and relieve headache, cough, nasal congestion and chest congestion. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

Nighttime relief for a better morning. Night time multi-symptom relief: maximum strength Nightshift Cold & Flu helps reduce fever, relieve cough, fever, sore throat, runny nose and sneezing.1
Day time active ingredients per caplet: contains Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant. Night time active ingredients per caplet: contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Triprolidine HCI - Antihistamine.

Mucinex nightshift cold & flu active ingredients: Contains Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Triprolidine HCl – Antihistamine.
Cover your out-of-pocket expenses with pre-tax dollars. Usage: use as directed; For ages 12+ years. Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant.
1. Rite Aid
#ad
Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
#adRite Aid #ad - Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Guaifenesin 200mg; and nasal decongestant, Dextromethorphan HBr 10mg; expectorant, Phenylephrine HCI 5mg.Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
More information #ad
While our cough suppressant and nasal decongestant clear your cough and congestion. Multi-symptom relief: you’ll feel relief from headache, mucus, cough, fever, sore throat, nasal congestion, and chest congestion with Rite Aid. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, expectorant to power through mucus, cough suppressant to calm your cough, you’ll get a pain reliever/fever reducer, and nasal decongestants for adults for congestion.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 503C-08-SCFR |
More information #ad
2. Vicks
#ad
Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, 72 Count, Vicks DayQuil and NyQuil Combo Pack, Sore Throat, 48 DayQuil, 24 NyQuil Liquicaps, Cough, Fever, Cold & Flu Medicine
#adVicks #ad - Feel better fast: just one dose starts working fast to provide effective cold & flu relief. World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.Effective cold & flu symptom relief: dayquil and NyQuil Cold & flu medicine temporarily relieve common cold & flu symptoms.
More information #ad
Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest. Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, such as cough and fever, DayQuil and NyQuil relieve bothersome symptoms, day and night.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
3. ALKA-SELTZER PLUS
#ad
Mucus & Congestion Powermax Liquid Gels, Alka-Seltzer Plus Maximum Strength Cough, 24 Count
#adALKA-SELTZER PLUS #ad - 25% smaller than original liquid gel: Alka seltzer plus cold maximum strength cough, mucus & Congestion Powermax gels have a concentrated formula to provide powerful fast relief. Each box containing 24 Liquid gels, 1 dose 2 Liquid gels.More information #ad
Fast cold relief so you can get back to your busy life. Use as directed. Provides powerful maximum multi-symptom relief from nasal congestion, cough, sore throat, chest congestion, body ache, headache, Sinus pressure & Congestion and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/1C1AT #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
4. Theraflu
#ad
Berry Flavor, 8.3 Fl Oz Pack of 2, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Theraflu ExpressMax Severe Cold and Cough Medicine
#adTheraflu #ad - The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Both syrups come in a delicious berry flavor. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing.Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.
More information #ad
Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 1.63 Inches |
Weight | 16.6 ounces |
Width | 5.75 Inches |
Part Number | 300678125167 |
Model | 300678125167 |
More information #ad
5. Coricidin
#ad
Maximum Strength Cold & Flu Day+Night Liquid Gels, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Coricidin HBP, 24 Count
#adCoricidin #ad - The #1 doctor recommended brand that gives fast powerful cold symptom relief that's specially designed for people with high blood pressure*. Provides nighttime relief of sore throat, fever, sneezing, cough, runny nose, body aches & pains, and headache.More information #ad
Powerful cold brand with maximum strength formula for people with high blood pressure*. Comes in a concentrated liquid gel form. Provides daytime relief of sore throat, body aches & pains, fever, chest congestion, and headache.Brand | Coricidin #ad |
Manufacturer | Bayer HealthCare LLC #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.06 Inches |
More information #ad
6. Amazon Basic Care
#ad
Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
#adAmazon Basic Care #ad - Multi-symptom relief: this cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu.An amazon Brand. Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. This cold relief medicine will help temporarily relieve this symptom.
More information #ad
Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.25 Inches |
Length | 2 Inches |
Weight | 0.3 Pounds |
Width | 4.38 Inches |
Part Number | SB-123 |
More information #ad
7. ALKA-SELTZER PLUS
#ad
Fever Reducer, Cough Suppressant, Power Max Cold and Flu Medicine, For Adults with Pain Reliever, Nasal Decongestant, Antihistamine, Alka-seltzer Plus Cold & Flu, 36 Count, Night
#adALKA-SELTZER PLUS #ad - Night time multi-symptom relief of runny nose, headache, sore throat, nasal congestion, cough, headache, body ache, body ache, sore throat and fever. Day time multi-symptom relief of nasal congestion, cough, Sinus pressure and fever.More information #ad
Maximum strength day time and night time relief from your worst cold & Flu symptoms. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief. Use as directed. Fast relief so you can get back to your busy life.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
8. Tylenol
#ad
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief, 24 Count, Pain
#adTylenol #ad - Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The nighttime relief caplets help reduce fever and relieve runny nose, nasal congestion, sneezing, sore throat, cough, headache, sinus congestion and pressure.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.
More information #ad
The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime relief caplets are formulated to reduce fever, sore throat, body aches, loosen phlegm and relieve headache, cough, nasal congestion and chest congestion. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 13 ounces |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
9. Mucinex
#ad
Fast Release, Maximum Strength Mucinex Fast-Max Day Severe Congestion & Cough & Nightshift Night Cold & Flu, 40 caplets 24 Day time + 16 Night time, Powerful Multi-Symptom Relief
#adMucinex #ad - Day time multi-symptom relief: maximum strength Day Severe Congestion & Cough helps relieve severe congestion & cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure. Get back to what’s important thanks to the fast, powerful medicine.Nighttime relief for a better morning. Night time multi-symptom relief: maximum strength Nightshift Cold & Flu helps reduce fever, relieve cough, fever, sore throat, runny nose and sneezing.1
More information #ad
1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand. Maximum strength mucinex fast-max day severe congestion & cough & nightshift night cold & flu: Fast Release, Powerful Multi-Symptom Relief medicine. Day time active ingredients per caplet: contains Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant. Night time active ingredients per caplet: contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Triprolidine HCI - Antihistamine.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
More information #ad
10. Mucinex
#ad
6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief
#adMucinex #ad - Fsa & hsa eligible: save up to 30%. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Coughing, Sneezing, Minor aches and Pains, relieves Headache, Sore Throat, Runny Nose for a better morning. Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms.Mucinex nightshift cold & flu active ingredients: Contains Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Triprolidine HCl – Antihistamine.
More information #ad
1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand. Severe congestion & cough has a triple action formula that relieves nasal and chest congestion, Controls Cough and Thins & COUGH SYMPTOM RELIEF: Maximum Strength Mucinex Fast-Max Severe Congestion & Loosens Mucus. Cover your out-of-pocket expenses with pre-tax dollars. Usage: use as directed; For ages 12+ years. Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.77 Inches |
Length | 1.44 Inches |
Weight | 1 Pounds |
Width | 5.01 Inches |
More information #ad